In the heat, especially if you need to take an antihypertensive, in addition to the blue tablet, your blood pressure may drop greatly, which can lead to dizziness and fainting.
Sildenafil and related compounds provide 80% of men with potency disorders with the degree of erection required for sexual intercourse. However, the “blue pill” has side effects.
It can affect every 5th man
Decreased erectile capacity of the penis is called potency disorder in other words erectile dysfunction. The condition is quite complex, with a variety of underlying conditions, including circulatory / vascular disease, diabetes, or depression.
About every 5th man may be affected by erectile dysfunction. Erectile dysfunction is usually not curable but can be treated effectively. A prescription drug, commonly referred to as a “blue tablet” for more than two decades and other drugs with similar active ingredients, play a significant role in erectile dysfunction treatment in Delhi.
Erectile medications are actually vasodilators
Interestingly, decades ago, the active ingredient in the “blue tablet,” sildenafil, was discovered by chance by drug researchers when they noticed the vasodilating side effect of the molecule. This vasodilating side effect functions as a major effect in the treatment of erectile dysfunction, as dilation of the blood vessels in the penis and then saturation with blood helps with erection.
Phosphodiesterase-5 inhibitors, such as sildenafil and similar newer drug compounds (vardenafil, tadalafil, avanafil), are also available in India – they can be prescribed by sexologist in Delhi, India under different brand names and in different dosage forms.
Can I get a heart attack from erectile dysfunction medications?
It has been spread for some 20 years that sildenafil and similar drug compounds can cause heart attacks. Today, this can be refuted.
Knowing that potency disorders in many cases develop on the basis of circulatory and vascular problems, it can be concluded that a patient with potency disorders does not get a heart attack from the “blue pill”. It has been shown that those who have a heart attack (there) after taking sildenafil have a history of cardiovascular catastrophe, mainly due to the underlying cardiovascular disease that caused them to have an erectile dysfunction and the success of sexual intercourse, requires the use of the drug.
As the best sexologist in Delhi, India says, “sex requires a certain level of fitness.” In the case of severe heart failure or unstable angina, this type of pleasure, i.e., sexual “strain,” is often not assumed without endangering oneself. Therefore, you should discuss with your sexologist doctor in Delhi, India whether anyone can safely take medications for erectile dysfunction.
In summer, the blood vessels dilate more
Although “blue pills” and others do not necessarily cause a heart attack, they have more or less side effects. Side effects can range from blurred vision, headaches to blood pressure problems.
Sildenafil and related compounds may lower blood pressure due to vasodilation, thereby increasing the effect of other vasodilators and antihypertensives. Those who have angina and take nitrates should avoid sildenafil, as significant, “double” vasodilation already carries risks.
For those who are taking antihypertensives, that is trying to widen the veins, their blood pressure reduced with medication, caution should pharmacological treatment of erectile dysfunction, as sildenafil plus “the booster” effect of blood pressure lowering, which is due to become too low, – all this dizziness, fainting, may lead to a fall.
“Blue pill” sex in summer – triple blood pressure can drop!
In summer, the situation is even worse. Heat also dilate the blood vessels, so there is an extra factor that can cause an even higher chance of developing low blood pressure, dizziness, and fainting. Therefore, caution should be exercised when taking medications for erectile dysfunction in the summer, especially if you are also taking an antihypertensive medication. It does not hurt to measure your blood pressure regularly and consume plenty of fluids (preferably clean water), suggests sex specialist in Delhi, India.